Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 21, 2011, 7:23 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 22, 2011, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2011, 7:23 AM MDT (13:23 UTC)
- In effect from
- Apr 22, 2011, 10:00 AM MDT
- Expired
- Apr 22, 2011, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 461 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
002 WWUS85 KABQ 211323 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 723 AM MDT THU APR 21 2011 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO BELOW SIGNIFICANT SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FRIDAY LATE MORNING THROUGH EARLY EVENING FOR THE EASTERN PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .SOUTHWEST WINDS WILL INCREASE STEADILY THIS MORNING...SCOURING OUT THE INCREASED LOW LEVEL MOISTURE ACROSS THE EASTERN PLAINS. CRITICAL FIRE WEATHER WILL DEVELOP ACROSS THE NORTHEAST HIGHLANDS AROUND NOON THEN EXPAND IN COVERAGE TO COVER MUCH OF THE EASTERN PLAINS AND THE WESTERN HIGHER TERRAIN. TEMPERATURES WILL BE ABOVE SEASONAL LEVELS ALL ZONES. ANOTHER ROUND OF CRITICAL CONDITIONS IS EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. POOR HUMIDITY RECOVERIES AND ABOVE NORMAL TEMPERATURES THURSDAY NIGHT SHOULD SET THE STAGE FOR ANOTHER STRONGER WIND FLOW ON FRIDAY WITH CRITICAL CONDITIONS DEVELOPING BEFORE NOON. TEMPERATURES WILL BE SEVERAL DEGREES ABOVE NORMAL ACROSS THE EASTERN PLAINS AS WELL. NMZ103-104-107-108-212130- /O.UPG.KABQ.FW.A.0040.110422T1600Z-110423T0200Z/ /O.NEW.KABQ.FW.W.0043.110422T1600Z-110423T0200Z/ /O.CON.KABQ.FW.W.0042.110421T1800Z-110422T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 723 AM MDT THU APR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...MOST AREAS EXCEPT THE HIGHEST TERRAIN WILL SEE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND LAST INTO THE EARLY EVENING. THE MOST CRITICAL AREA WILL BE FOUND ALONG THE LINE FROM ESTANCIA TO TRUJILLO TO CAPULIN DURING THE MID TO LATE AFTERNOON HOURS TODAY. THE MOST CRITICAL AREA FRIDAY AFTERNOON IS EXPECTED ALONG THE INTERSTATE 40 CORRIDOR BETWEEN CLINES CORNERS TO TUCUMCARI. * 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY WILL BE IN THE SINGLE DIGITS MOST AREAS BOTH THURSDAY AND FRIDAY. HUMIDITY ACROSS THE HIGHER ELEVATIONS WILL RANGE BETWEEN 10 TO 15 PERCENT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-102-105-106-109-212130- /O.CON.KABQ.FW.W.0042.110421T1800Z-110422T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 723 AM MDT THU APR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...THE MOST CRITICAL AREAS WILL BE FOUND ALONG AND WEST OF THE CONTINENTAL DIVIDE MID TO LATE AFTERNOON ON FRIDAY. SPOTTIER CRITICAL CONDITIONS WILL BE FOUND ACROSS THE MIDDLE AND UPPER RIO GRANDE VALLEY DURING THE MID TO LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 25 MPH WITH GUSTS BETWEEN 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY WILL RANGE FROM 5 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
3 follow-up statements
171 WWUS85 KABQ 212103 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT THU APR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO BELOW SIGNIFICANT SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FRIDAY LATE MORNING THROUGH EARLY EVENING FOR THE EASTERN PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .GUSTY WINDS COMBINED WITH LOW HUMIDITY WILL CONTINUE TO IMPACT MOST OF NORTHERN AND CENTRAL NEW MEXICO THIS AFTERNOON INTO THE EARLY EVENING. TEMPERATURES WILL BE ABOVE TO WELL ABOVE NORMAL MAKING FOR AN UNSTABLE ATMOSPHERE. THE LOWEST HUMIDITY AND MOST CRITICAL CONDITIONS WILL BE FOUND ACROSS PORTIONS OF THE EASTERN PLAINS AND THE RIO GRANDE VALLEY WITHIN SOCORRO COUNTY. ANOTHER ROUND OF CRITICAL CONDITIONS WILL AFFECT THE EASTERN PLAINS ON FRIDAY. POOR HUMIDITY RECOVERIES AND ABOVE NORMAL TEMPERATURES TONIGHT WILL SET THE STAGE. TEMPERATURES WILL BE SEVERAL DEGREES ABOVE NORMAL ACROSS THE EASTERN PLAINS. NMZ103-104-107-108-220200- /O.CON.KABQ.FW.W.0042.000000T0000Z-110422T0200Z/ /O.CON.KABQ.FW.W.0043.110422T1600Z-110423T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 303 PM MDT THU APR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT FRIDAY. * AREA AND TIMING...MOST AREAS EXCEPT THE HIGHEST TERRAIN WILL SEE CRITICAL FIRE WEATHER CONDITIONS THE REST OF THIS AFTERNOON AND LAST INTO THE EARLY EVENING. THE MOST CRITICAL AREA WILL BE FOUND ALONG THE LINE FROM ESTANCIA TO TRUJILLO TO CAPULIN THE REST OF TODAY. THE MOST CRITICAL AREA FRIDAY AFTERNOON IS EXPECTED ALONG THE INTERSTATE 40 CORRIDOR BETWEEN CLINES CORNERS TO TUCUMCARI. * 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY WILL BE IN THE SINGLE DIGITS MOST AREAS BOTH THURSDAY AND FRIDAY. HUMIDITY ACROSS THE HIGHER ELEVATIONS WILL RANGE BETWEEN 10 TO 15 PERCENT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-102-105-106-109-220200- /O.CON.KABQ.FW.W.0042.000000T0000Z-110422T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 303 PM MDT THU APR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...THE MOST CRITICAL AREAS WILL BE FOUND ALONG AND WEST OF THE CONTINENTAL DIVIDE AS WELL AS ACROSS PORTIONS OF THE MIDDLE RIO GRANDE VALLEY...ESPECIALLY SOCORRO COUNTY THE REST OF THE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 25 MPH WITH GUSTS BETWEEN 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY WILL RANGE FROM 5 TO 12 PERCENT WITH THE LOWEST READINGS ACROSS THE MIDDLE RIO GRANDE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
161 WWUS85 KABQ 220158 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 758 PM MDT THU APR 21 2011 ...RED FLAG WARNING IN EFFECT FRIDAY LATE MORNING THROUGH EARLY EVENING FOR THE EASTERN PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .ANOTHER ROUND OF CRITICAL CONDITIONS WILL AFFECT THE EASTERN PLAINS ON FRIDAY. POOR HUMIDITY RECOVERIES AND ABOVE NORMAL TEMPERATURES TONIGHT WILL SET THE STAGE. TEMPERATURES WILL BE SEVERAL DEGREES ABOVE NORMAL ACROSS THE EASTERN PLAINS. NMZ103-104-107-108-221400- /O.EXP.KABQ.FW.W.0042.000000T0000Z-110422T0200Z/ /O.CON.KABQ.FW.W.0043.110422T1600Z-110423T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 758 PM MDT THU APR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT FRIDAY. * AREA AND TIMING...THE MOST CRITICAL AREA FRIDAY AFTERNOON IS EXPECTED ALONG THE INTERSTATE 40 CORRIDOR BETWEEN CLINES CORNERS TO TUCUMCARI...BETWEEN THE HOURS OF NOON AND 6 PM MDT. * 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY WILL BE IN THE SINGLE DIGITS MOST AREAS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-102-105-106-109-220300- /O.EXP.KABQ.FW.W.0042.000000T0000Z-110422T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 758 PM MDT THU APR 21 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... WINDS ARE DIMINISHING BELOW CRITICAL VALUES ACROSS MOST OF WESTERN NEW MEXICO THIS EVENING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. THE AREA AROUND GALLUP MAY SEE CRITICAL FIRE WEATHER CONDITIONS THROUGH 9 PM MDT. $$ 40
458 WWUS85 KABQ 221300 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 700 AM MDT FRI APR 22 2011 ...RED FLAG WARNING IN EFFECT FROM LATE MORNING THROUGH EARLY EVENING TODAY FOR THE EASTERN PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE WEATHER CONDITIONS WILL AFFECT THE EASTERN PLAINS AGAIN TODAY. WINDY CONDITIONS ALONG WITH VERY LOW RELATIVE HUMIDITIES AND ABOVE NORMAL TEMPERATURES THIS AFTERNOON WILL SET THE STAGE. TEMPERATURES WILL BE SEVERAL DEGREES ABOVE NORMAL ACROSS THE EASTERN PLAINS. NMZ103-104-107-108-230200- /O.CON.KABQ.FW.W.0043.110422T1600Z-110423T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 700 AM MDT FRI APR 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AREA AND TIMING...THE MOST CRITICAL AREA THIS AFTERNOON IS EXPECTED ALONG THE INTERSTATE 40 CORRIDOR BETWEEN CLINES CORNERS TO TUCUMCARI...BETWEEN THE HOURS OF NOON AND 6 PM MDT. * 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY WILL BE IN THE SINGLE DIGITS MOST AREAS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 21, 3:35 AM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Apr 21, 3:35 AM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 335 AM MDT THU APR 21 2011 .DISCUSSION... OVERALL MADE LITTLE CHANGE TO THE SHORT AND MEDIUM RANGE FORECAST. A THIN MOIST LAYER BTWN 400-300MB THIS MORNING AND AN UPPER LEVEL JET CORE NEAR 80 KNOTS OVER THE CENTRAL MT CHAIN IS PROVIDING ANOTHER ROUND OF HIGH CLOUDS. THE 08Z SFC ANALYSIS SHOWS EASTERLY LOW LEVEL FLOW OVER THE PLAINS USHERING IN SHALLOW MOISTURE. 08Z NASA SPORT LOW CLOUD BASE PRODUCT SHOWS LOW CLOUDS DEVELOPING AND EXPANDING FROM WEST TX INTO SE PLAINS AS ANTICIPATED. THE LOW LEVEL FRONT HAS MADE IT ALL THE WAY TO THE CENTRAL MT CHAIN WHERE DEWPOINTS ARE IN THE LOW 30S...WHICH WAS CAPTURED EXCEPTIONALLY WELL BY THE PAST SEVERAL RUNS OF THE NAM12. THIS BNDRY WILL MIX OUT QUICKLY BY LATE THIS MORNING FROM WEST TO EAST AS STRONG MIXING TRANSPORTS VERY DRY 700-500MB LAYER WINDS TO THE SFC. WIND ADVISORIES WILL BE POSTED FOR PORTIONS OF THE NE PLAINS AND HIGHLANDS. TEMPS WILL BE MUCH WARMER TODAY OVER THE EAST AND NEARLY THE SAME CENTRAL/WEST. 700-500MB LAYER WINDS WILL SHIFT MORE WESTERLY FRIDAY HOWEVER LAPSE RATES ARE NOT AS STEEP THUS CONDITIONS WILL NOT BE AS WINDY. AREAS PRONE TO DOWNSLOPE WINDS HOWEVER ALONG THE CENTRAL MT CHAIN SUCH AS LAS VEGAS...CLINES CORNERS...VAUGHN...AND MOUNTAINAIR MAY BE CLOSE TO WIND ADVISORY. WILL CONTINUE TO MONITOR THIS TREND. ANOTHER LOW LEVEL BNDRY WILL SLIP SOUTH INTO THE PLAINS FRIDAY NIGHT...BRINGING IN BETTER MOISTURE AND COOLER TEMPS. 600-200MB LAYER MOISTURE WILL INCREASE AHEAD OF THE NEXT WAVE FOR SATURDAY. MODELS ARE TRENDING SLIGHTLY WETTER AND FURTHER SOUTH WITH THE NEXT UPPER JET CORE SO HAVE RAISED POPS TO CHANCE FOR THE HIGH TERRAIN ACROSS NORTHERN NM. LOW CLOUDS MAY DEVELOP ONCE AGAIN OVER THE FAR EASTERN PLAINS THRU SUNDAY MORNING. SUNDAY INTO EARLY NEXT WEEK THE GFS AND EURO CONTINUE TO STRUGGLE ON THE OVERALL PATTERN. THE GFS IS FARTHER NORTH AND MUCH DRIER WITH BREEZY AND MILD CONDITIONS EASTER SUNDAY THEN WINDY TO VERY WINDY MONDAY AND TUESDAY. THE EURO IS STILL FARTHER SOUTH...WETTER...AND MUCH COOLER WITH WETTING PRECIPITATION OVER MANY AREAS ALONG AND NORTH OF I40 SUNDAY NIGHT INTO MONDAY. LEFT EXTENDED TO AN APPROX COMPROMISE BTWN THE TWO SOLUTIONS. GUYER && .AVIATION... LOW LEVEL MOISTURE HAS INCREASED ACROSS THE EAST IN THE WAKE OF A BACK DOOR FRONT. THIS SUPPORTS THE POTENTIAL FOR SOME LOW CLOUDS AND POSSIBLE MVFR CONDITIONS ACROSS THE EASTERN PLAINS INCLUDING KROW AND KTCC AND THE AREA FROM RATON TO LAS VEGAS. OTHERWISE...VFR CONDITIONS EXPECTED THROUGH PERIOD. SOUTHWEST WINDS WILL BE ON THE INCREASE BY MIDDAY WITH PEAK VALUES OVER THE HIGH TERRAIN OF THE WEST AND OVER AND EAST OF THE CENTRAL TERRAIN. GUSTS WILL REACH 35 TO 40 KTS IN THESE AREAS. WINDS DECREASE 03Z TO 06Z THURSDAY EVENING WITH GUSTY WEST WINDS OVER AND JUST EAST OF THE CENTRAL MOUNTAINS FOR OVERNIGHT HOURS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05 && .FIRE WEATHER... MORE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS IN STORE FOR THE NEXT WEEK. SOUTHWEST WINDS INCREASE TODAY ESPECIALLY OVER THE CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS WHERE A WIND ADVISORY IS IN PLACE. THE HIGHER TERRAIN ACROSS THE WEST WILL ALSO BE A FAVORED AREAS. MIN RH VALUES TO BE BELOW 15 PERCENT ALL AREAS EXCEPT THE NORTH CENTRAL HIGH TERRAIN AND CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ALL ZONES...WITH BEST CONFIDENCE ACROSS THE EASTERN ZONES...THOUGH START TIME IS A LITTLE LATER WITH THIS EVENT DUE TO LOW LEVEL MOISTURE INCREASES ACROSS THE EAST. IN FACT...CURRENT EARLY MORNING RH RECOVERIES ARE CURRENTLY GOOD ACROSS MUCH OF THE EAST WITH POOR VALUES LIMITED TO SOUTHERN PORTIONS OF THE RIO GRANDE VALLEY. CRITICAL CONDITIONS MAY BE A BIT SPOTTIER ACROSS THE WEST...BUT STILL LIKELY. BY TONIGHT...OVERNIGHT RH RECOVERIES RETURN TO THE POOR TO FAIR LEVELS THAT HAVE BEEN SO COMMON OF LATE. WINDS BECOME MORE WESTERLY ON FRIDAY AND AN UPPER LEVEL TROUGH CROSSES NORTH OF THE STATE. WITH THE LOW LEVEL MOISTURE SCOURED OUT OF THE EAST...CRITICAL FIRE WEATHER CONDITIONS DEVELOP A BIT EARLIER ALONG INTERSTATE 40 IN THE EAST CENTRAL HIGHLANDS AND PLAINS... INCREASING DURING THE AFTERNOON HOURS TO THE TEXAS BORDER. THE WATCH ISSUED YESTERDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. ANOTHER BACK DOOR FRONT MOVES INTO THE NORTHEAST THEN EAST CENTRAL PLAINS LATE FRIDAY INTO SATURDAY WITH MODEST INCREASES IN MOISTURE AND OVERNIGHT RH RECOVERIES. WITH LOW LEVEL EASTERLY FLOW REACHING THE CENTRAL MOUNTAIN ON SATURDAY...MIN RH VALUES LOOK TO BE ABOVE 15 PERCENT IN PORTIONS OF THE EASTERN HALF OF THE STATE. AN UPPER LEVEL TROUGH DEEPENS WEST OF THE STATE AND CURRENT GRIDS CARRY A SLIGHT CHANCE OF PRECIPITATION ACROSS THE NORTH. THE CHANCE OF PRECIPITATION CONTINUES ACROSS THE NORTH ON SUNDAY AS THE TROUGH CROSSES NEW MEXICO. ASSOCIATED LOW LEVEL SOUTHWEST FLOW DEVELOPS BY MID DAY SUNDAY AND SOME CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE OVER THE EAST CENTRAL HIGHLANDS. CHANCES OF CRITICAL FIRE WEATHER CONDITIONS ARE MORE LIKELY ACROSS THE EAST ON MONDAY AS WEST TO NORTHWEST SURFACE FLOW STRENGTHENS. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 77 43 66 38 / 0 0 0 0 DULCE........................... 70 32 62 33 / 0 0 0 0 CUBA............................ 76 35 69 32 / 0 0 0 0 GALLUP.......................... 74 38 69 34 / 0 0 0 0 EL MORRO........................ 72 33 66 28 / 0 0 0 0 GRANTS.......................... 77 43 71 35 / 0 0 0 0 QUEMADO......................... 73 36 71 34 / 0 0 0 0 GLENWOOD........................ 79 42 77 38 / 0 0 0 0 CHAMA........................... 63 34 57 31 / 0 0 0 0 LOS ALAMOS...................... 72 49 66 43 / 0 0 0 0 PECOS........................... 70 39 64 36 / 0 0 0 0 CERRO/QUESTA.................... 70 35 61 30 / 0 0 0 5 RED RIVER....................... 60 33 53 29 / 5 5 0 5 ANGEL FIRE...................... 64 36 56 29 / 5 0 0 5 TAOS............................ 72 39 66 31 / 0 0 0 0 MORA............................ 68 46 62 31 / 0 0 0 5 ESPANOLA........................ 79 40 73 35 / 0 0 0 0 SANTA FE........................ 75 42 68 39 / 0 0 0 0 SANTA FE AIRPORT................ 78 46 71 42 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 79 47 74 45 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 81 53 75 49 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 82 50 77 45 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 82 48 78 43 / 0 0 0 0 LOS LUNAS....................... 84 46 79 41 / 0 0 0 0 RIO RANCHO...................... 82 48 76 40 / 0 0 0 0 SOCORRO......................... 88 54 85 50 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 74 44 71 43 / 0 0 0 0 TIJERAS......................... 76 45 73 41 / 0 0 0 0 MORIARTY/ESTANCIA............... 78 44 72 36 / 0 0 0 0 CLINES CORNERS.................. 75 45 69 40 / 0 0 0 0 GRAN QUIVIRA.................... 79 49 76 40 / 0 0 0 0 CARRIZOZO....................... 82 52 79 50 / 0 0 0 0 RUIDOSO......................... 74 48 70 42 / 0 0 0 0 CAPULIN......................... 75 41 69 33 / 0 0 0 5 RATON........................... 79 43 73 40 / 0 0 0 5 SPRINGER........................ 78 45 73 38 / 0 0 0 0 LAS VEGAS....................... 75 46 69 33 / 0 0 0 0 CLAYTON......................... 81 47 78 38 / 0 0 0 5 ROY............................. 77 43 72 39 / 0 0 0 0 CONCHAS......................... 85 50 81 46 / 0 0 0 0 SANTA ROSA...................... 84 52 80 47 / 0 0 0 0 TUCUMCARI....................... 86 51 84 44 / 0 0 0 0 CLOVIS.......................... 84 49 84 45 / 0 5 0 0 PORTALES........................ 85 48 85 45 / 0 5 0 0 FORT SUMNER..................... 85 53 84 45 / 0 0 0 0 ROSWELL......................... 90 56 90 54 / 0 0 0 0 PICACHO......................... 86 50 82 51 / 0 0 0 0 ELK............................. 80 53 76 46 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM 10 AM TO 8 PM MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ512>515-527>529-531-532. && GUYER/05
Hazardous weather outlook, Apr 21, 5:51 AM MDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT THU APR 21 2011 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT TODAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO WHERE LOW HUMIDITY COMBINED WITH STRONG WIND WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WIND ADVISORIES ARE IN EFFECT THIS AFTERNOON FOR THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST HIGHLANDS WHERE SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FRIDAY FROM THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE EASTERN PLAINS WHERE LOW HUMIDITY COMBINED WITH STRONG WIND WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ADDITIONAL STRONG WIND AND CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:42 AM MDT | Wind Advisory | ABQ | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.